# SDR RAIA00608025

- Difficulty date: August 18, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 13,086 hours, 11,521 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7965 - ORD - BAG DOOR WARNING ILLUMINATED IN FLIGHT.  MAINTENANCE DEFERRED THE INDICATION SYSTEM.
